# SDR SWAA2024021951040

- Difficulty date: February 10, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N8680C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36737
- Aircraft time: 26,868 hours, 13,091 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT EMERGENCY FLASHLIGHT BLINKING LIGHT DOESNT WORK LOCATION OF FLASHLIGHT IS O/B SIDE TO R2 DOOR<[01] REMOVED AND REPLACED R/H AFT EMERGENCY FLASHLIGHT AS PER B737 -800 AMM 25-64-00-900-806.;[02] CORRECTED STEP 1. REMOVED AND REPLACED R/H AFT EMERGENCY FLASHLIGHT BATTERY AS PER B737 -800 AMM 25-64-00-900-806;[03] VERIFIED STEP # 1
